MAUDE Adverse Event Report: NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8795U
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, the patient underwent a mechanical thrombectomy and carotid artery stenting of the right internal carotid artery (ica) to an occlusion in the m1 segment of the middle cerebral artery (mca).The devices were used in accordance with their instructions for use (ifus).The healthcare professional reported that during the procedure, after preparation, the 95 cm emboguard 87 balloon guide catheter (bgc) (bg8795u / 10011658) was advanced and placed in the right ica using a 6 fr.125 cm simmons catheter as a coaxial catheter.An attempt was made to inflate the emboguard balloon catheter; however, the emboguard balloon failed to expand, and a balloon rupture was suspected.The emboguard was removed from the patient¿s body and replaced with a new emboguard balloon, which was similarly advanced and placed.The thrombectomy was then performed via the combined technique using a 6.5 mm x 45 mm embotrap iii revascularization device and a red 62 reperfusion catheter.The carotid artery stenting was performed for the residual stenosis, and the procedure was successfully completed.Continuous flush was maintained during the procedure.There was no report of any negative patient impact.The physician commented that the patient had severe vessel calcification from the aorta to the cervical vessels, and the target lesion, the ica, was also heavily calcified.Therefore, the emboguard balloon may have been damaged by the calcified segment during delivery.On 09-mar-2026, additional information was received.The information indicated the emboguard inflation failure occurred inside the vessel.No fragments were generated as a result of the balloon rupture.On 15-mar-2026, additional information was received.The information confirmed that there was no negative patient impact.On 17-mar-2026, additional information was received.The information indicated that the surgical access point was femoral.Related to whether there was use of a peel-away sheath, the response received was, ¿possibly, no.¿ a simmons c, 6fr 125 cm (gadelius) access catheter was used.The reported issue occurred on the first inflation of the emboguard bgc.There was no procedure delay due to the reported issue.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, and weight, were not provided.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (10011658) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EMBOGUARD
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24621107
Report Number3011370111-2026-00029
Device Sequence Number10181419
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(11)250627(17)271212(10)10011658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8795U
Device Lot Number10011658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian